# SDR A6WA200540173

- Difficulty date: May 15, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L-PACK HIGH PRESS WHINE, XFERRED TO ENGINE BLEED.  WHEN DUCT PRESS 60 PSI OR GREATER.  REMOVED AND REPLACED L-PRSOV IAW AMM 2-151-43.  FUNCTIONAL TEST OF PRSOV GOOD IAW AMM 21-51-43.  (M)
